# SDR 03314331

- Difficulty date: November 10, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N331UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41099
- Engine: Garrtt TPE331*
- System (JASC): 3160 · Central Display
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PHASE OF FLIGHT 7844 THE CREW REPORTED A NR 2 AHRS FAILED RESULTING IN THE LOSS OF PRIMARY FLIGHT INFORMATION FOR THE FIRST OFFICER.
